Will Perkins
Will Perkins
University of Illinois at Chicago
Bestätigte E-Mail-Adresse bei willperkins.org - Startseite
Zitiert von
Zitiert von
On the complexity of random satisfiability problems with planted solutions
V Feldman, W Perkins, S Vempala
SIAM Journal on Computing 47 (4), 1294-1338, 2018
Information-theoretic thresholds from the cavity method
A Coja-Oghlan, F Krzakala, W Perkins, L Zdeborová
Advances in Mathematics 333, 694-795, 2018
Spectral thresholds in the bipartite stochastic block model
L Florescu, W Perkins
29th Annual Conference on Learning Theory, 943-959, 2016
Independent sets, matchings, and occupancy fractions
E Davies, M Jenssen, W Perkins, B Roberts
Journal of the London Mathematical Society 96 (1), 47-66, 2017
Algorithmic Pirogov–Sinai theory
T Helmuth, W Perkins, G Regts
Probability Theory and Related Fields 176 (3), 851-895, 2020
On the average size of independent sets in triangle-free graphs
E Davies, M Jenssen, W Perkins, B Roberts
Proceedings of the American Mathematical Society 146 (1), 111-124, 2018
Algorithms for# BIS-hard problems on expander graphs
M Jenssen, P Keevash, W Perkins
SIAM Journal on Computing 49 (4), 681-710, 2020
Computing the confidence levels for a root-mean-square test of goodness-of-fit
W Perkins, M Tygert, R Ward
Applied Mathematics and Computation, 2011
On kissing numbers and spherical codes in high dimensions
M Jenssen, F Joos, W Perkins
Advances in Mathematics 335, 307-321, 2018
On the Widom–Rowlinson occupancy fraction in regular graphs
E Cohen, W Perkins, P Tetali
Combinatorics, Probability and Computing 26 (2), 183-194, 2017
The Bohman‐Frieze process near criticality
M Kang, W Perkins, J Spencer
Random Structures & Algorithms 43 (2), 221-250, 2013
Counting independent sets in cubic graphs of given girth
G Perarnau, W Perkins
Journal of Combinatorial Theory, Series B 133, 211-242, 2018
Large Deviations for the Empirical Distribution in the Branching Random Walk
O Louidor, W Perkins
Limits of discrete distributions and Gibbs measures on random graphs
A Coja-Oghlan, W Perkins, K Skubch
European Journal of Combinatorics, 2017
Bethe states of random factor graphs
A Coja-Oghlan, W Perkins
Communications in Mathematical Physics 366 (1), 173-201, 2019
Markov chains for the hard-core model via polymer models
Z Chen, A Galanis, LA Goldberg, W Perkins, J Stewart, E Vigoda
arXiv preprint arXiv:1901.06653, 2019
Extremes of the internal energy of the Potts model on cubic graphs
E Davies, M Jenssen, W Perkins, B Roberts
Random Structures & Algorithms 53 (1), 59-75, 2018
Hardness of finding independent sets in almost 3-colorable graphs
I Dinur, S Khot, W Perkins, M Safra
2010 IEEE 51st Annual Symposium on Foundations of Computer Science, 212-221, 2010
On the hard sphere model and sphere packings in high dimensions
M Jenssen, F Joos, W Perkins
Forum of Mathematics, Sigma 7, 2019
Belief Propagation on replica symmetric random factor graph models
A Coja-Oghlan, W Perkins
arXiv preprint arXiv:1603.08191, 2016
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20